# SDR TWAA9901603

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, ON LT WING THE NR 1 LE SLAT LOWER SURFACE, O/B END HAD HOLE.  INSTALLED 2 INCH BY 2 IN METAL TO METAL HOT BOND PER SRM 51-70-10.
